Aktuelle Urol
DOI: 10.1055/a-0649-4878
Fallbericht
© Georg Thieme Verlag KG Stuttgart · New York

Myokardinfarkt bei jungem Seminompatient während Chemotherapie mit Cisplatin, Etoposid und Bleomycin (PEB-Schema)

Myocardial infarction in a young patient with seminoma during chemotherapy with cisplatinum, etoposide, and bleomycin
Mathias Brinkmann
1  Urologie, Asklepios Klinik Altona, Hamburg
,
Ezequiel Marcelo Tallone
2  Kardiologie, Asklepios Klinik Altona, Hamburg
,
Florian Würschmidt
3  Strahlentherapie, Radiologische Allianz Hamburg, Hamburg
,
Christian Wülfing
1  Urologie, Asklepios Klinik Altona, Hamburg
,
Klaus-Peter Dieckmann
1  Urologie, Asklepios Klinik Altona, Hamburg
› Author Affiliations
Further Information

Publication History

Publication Date:
31 July 2018 (online)

Zusammenfassung

Einleitung Die Keimzelltumoren des Hodens können durch Chemotherapie mit Cisplatin, Etoposid und Bleomycin (PEB) in weit über 90 % aller Fälle geheilt werden. Die Chemotherapie wird von den zumeist jungen Männern ohne schwerwiegende Komplikationen toleriert. Kardiovaskuläre Komplikationen sind äußerst selten, sind aber in den letzten Jahren zunehmend in den Fokus geraten.

Fallbericht Ein 33-jähriger Mann mit testikulärem Seminom im klinischen Stadium 2b wurde einer PEB-Chemotherapie unterzogen. Am Ende des ersten Zyklus dieser Therapie ereignete sich ein akuter ST-Hebungs-Infarkt (STEMI). Die Koronarangiografie zeigte eine umschriebene Stenose im proximalen Ramus circumflexus der linken Koronararterie mit einer Dissektion und thrombotischer Auflagerung bei sonst unauffälligem Gefäßstatus. Die Stenose konnte durch Stenteinlage versorgt werden. Die Seminomtherapie wurde fortgesetzt durch Strahlentherapie mit 30 Gy. Es wurde eine komplette Remission erreicht. 6 Monate später ist der Patient herzgesund und rezidivfrei.

Kommentar Bei etwa 0,3 % aller Chemotherapien bei Hodentumorpatienten treten schwerwiegende kardiovaskuläre Komplikationen auf. Als Ursache wird ein direkter Endothelschaden durch Cisplatin mit konsekutiver thrombotischer Auflagerung vermutet. Aufgrund fehlender Komorbidität ist die Prognose dieser Komplikationen zumeist günstig. Die behandelnden Personen sollen von dieser seltenen Komplikationsmöglichkeit wissen, damit im gegebenen Fall eine unverzügliche Diagnostik und Therapie eingeleitet werden kann.

Abstract

Introduction More than 90 % of all patients with testicular germ cell tumours can be cured effectively. The mainstay of treatment is chemotherapy with cisplatin, etoposide and bleomycin (PEB). This regimen is usually well tolerated and does not lead to serious adverse events. Cardiovascular complications are encountered very rarely, but have gained increasing attention in recent years.

Case description A 33-year-old man with a testicular seminoma, clinical stage 2b, was subjected to PEB chemotherapy. At the end of the first treatment course, he had an acute ST-elevation myocardial infarction. Coronary angiography revealed a circumscribed stenosis of the left circumflex branch of the left coronary artery with intima dissection and thrombotic deposits. No atherosclerotic changes were found. Management consisted of placement of a drug-eluting coronary stent. Chemotherapy was discontinued and the seminoma treatment completed by radiotherapy with 30 Gy applied to the retroperitoneal mass and a paraaortic template. Complete remission was achieved. 6 months thereafter, the patient was doing well and was disease-free.

Comment About 0.3 % of all testis cancer patients undergoing cisplatin-based chemotherapy develop cardiovascular complications. Cisplatin-related endothelial damage with secondary thrombotic clotting is assumed to be etiologic in these cases. As there is little comorbidity, the prognostic outlook is favourable in most cases. Caregivers in charge of testis cancer management should be vigilant regarding cardiovascular complications to ensure immediate diagnostic and therapeutic measures in incident cases.